# SDR REXA2018121181225

- Difficulty date: December 8, 2018
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 22,166 hours, 22,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS WON'T ILLUMINATE.
R/R EMERGENCY BATTERY PACKS IAW AMM 33-51-04.OPS CHK'D EMERGENCY LIGHTS GOOD.NO DEFECTS NOTED.
